If you need an accessible version of this item please contact JSTOR User Support

The Space of Metrics on a Compact Metrizable Space

M. E. Shanks
American Journal of Mathematics
Vol. 66, No. 3 (Jul., 1944), pp. 461-469
DOI: 10.2307/2371909
Stable URL: http://www.jstor.org/stable/2371909
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Space of Metrics on a Compact Metrizable Space
Preview not available

Page Thumbnails

  • Thumbnail: Page 
461
    461
  • Thumbnail: Page 
462
    462
  • Thumbnail: Page 
463
    463
  • Thumbnail: Page 
464
    464
  • Thumbnail: Page 
465
    465
  • Thumbnail: Page 
466
    466
  • Thumbnail: Page 
467
    467
  • Thumbnail: Page 
468
    468
  • Thumbnail: Page 
469
    469